Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation
Marc Hallin () and
Annals of the Institute of Statistical Mathematics, 1996, vol. 48, issue 3, 429-449
Keywords: Density estimation; linear process; kernel; bandwidth; mean square error (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: Kernel density estimation for linear processes: Asymptotic normality and optimal bandwidth derivation (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:48:y:1996:i:3:p:429-449
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().